Volume 33, Number 11, 2019

  1. Cospectrality Graphs of Smith Graphs, 3269-3276
  2. Dragoš M. Cvetković, Vesna P. Todorčević

  3. On the Dual of Hilbert Coefficients and Width of the Associated Graded Modules over Artinian Modules, 3277-3290
  4. Fatemeh Cheraghi, Amir Mafi

  5. Sufficient Oscillation Conditions for Deviating Difference Equations, 3291-3305
  6. George E. Chatzarakis

  7. Entwined Hom-Modules and Frobenius Properties, 3307-3322
  8. Shuangjian Guo, Xiaohui Zhang, Yuanyuan Ke

  9. Theta Function Identities of Level 6 and their Application to Partitions, 3323-3335
  10. B. R. Srivatsa Kumar, K. R. Rajanna, R. Narendra

  11. CR-Submanifolds of (LCS)n -Manifolds with Respect to Quarter Symmetric Non-Metric Connection, 3337-3349
  12. Tanumoy Pal, Md. Hasan Shahid, Shyamal Kumar Hui

  13. Pseudo-B-Fredholm Operators, Poles of the Resolvent and Mean Convergence in the Calkin Algebra, 3351-3359
  14. Mohammed Berkani, Snežana Č. Živković-Zlatanović

  15. On Transmission-Type Problems for the Generalized Darcy-Forchheimer-Brinkman and Stokes Systems in Complementary Lipschitz Domains in R3, 3361-3373
  16. Andrei-Florin Albişoru

  17. Investigation and Corrigendum to Some Results Related to g-Soft Equality and gf -Soft Equality Relations, 3375-3383
  18. Tareq M. Al-shami

  19. Certain q-Difference Operators and Their Applications to the Subclass of Meromorphic q-Starlike Functions, 3385-3397
  20. Qazi Zahoor Ahmad, Nazar Khan, Mohsan Raza, Muhammad Tahir, Bilal Khan

  21. Two Weak Solutions for a Singular (p, q)-Laplacian Problem, 3399-3407
  22. F. Behboudi, A. Razani

  23. Generalized Truncated Distributions with N Intervals Deleted: Mathematical Definition, 3409-3424
  24. Mohamed Abd Allah El-Hadidy

  25. Tauberian Conditions Under Which Convergence Follows from Cesàro Summability of Double Integrals Over R+2, 3425-3440
  26. Gökşen Fındık, İbrahim Çanak

  27. Infinite system of Integral Equations in Two Variables of Hammerstein Type in c0 and l1 spaces, 3441-3455
  28. Ishfaq Ahmad Malik, Tanweer Jalal

  29. Scalarization and Well-Posedness for Set Optimization Using Coradiant Sets, 3457-3471
  30. Bin Yao, Sheng Jie Li

  31. Weighted Statistical Approximation Properties of Univariate and Bivariate λ-Kantorovich Operators, 3473-3486
  32. Faruk Özger

  33. Reverse Order Laws for Hirano Inverses in Rings, 3487-3496
  34. Yinlan Chen, Honglin Zou

  35. Semicommutativity of Rings by the Way of Idempotents, 3497-3508
  36. Handan Kose, Burcu Ungor, Abdullah Harmanci

  37. Solvability of Some Perturbed Sequence Spaces Equations with Operators, 3509-3519
  38. Bruno de Malafosse, Ali Fares, Ali Ayad

  39. Chen’s Type Inequality for Warped Product Pseudo-slant Submanifolds of Kenmotsu f -manifolds, 3521-3536
  40. Yavuz Selim Balkan, Ali H. Alkhaldi

  41. New Modified Baskakov Operators Based On The Inverse Pólya-Eggenberger Distribution, 3537-3550
  42. Naokant Deo, Minakshi Dhamija, Dan Miclăuş

  43. Group-Regular Rings, 3551-3560
  44. Xavier Mary, Pedro Patrı́cio

  45. Existence and Uniqueness of the Solution to Granuloma Model in Visceral Leishmaniasi, 3561-3575
  46. Chunyan Liu, Xuemei Wei

  47. On Power Similarity of Complex Symmetric Operators, 3577-3586
  48. Eungil Ko, Ji Eun Lee, Mee-Jung Lee

  49. AB-wavelet Frames in L2 (Rn), 3587-3597
  50. Hari M. Srivastava, Firdous A. Shah

  51. Energy and Laplacian Energy of Unitary Addition Cayley Graphs, 3599-3613
  52. Naveen Palanivel, Chithra.A.V

  53. Some Characterizing Results for Hemi-Slant Warped Product Submanifolds of a Kaehler Manifold, 3615-3625
  54. Kamran Khan, Viqar Azam Khan